# SDR VNAA2020012299905

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 12,504 hours, 11,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 - 364 LT STR 27 INTERCOSTAL CORRODED.  INTERCOSTAL OUT OF LIMITS DUE TO NO DAMAGE ALLOWED IN AREA. REMOVED INTERCOSTAL IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED INTERCOSTAL IAW SRM 51-40-11-001-A01.   INSTALLED A NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
